MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE X; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE X; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-3-20-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extravasation (1842); Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891); Perforation of Vessels (2135)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a solitaire patient experienced a hemorrhagic transformation.Head computer tomography (ct) without contrast was clinically significant on (b)(6) 2024.The patient did not recover/resolve.Traction bleeding could not be ruled out.A few high-density lesions in the left middle cerebral artery supply area are partially increased and partly decreased.Some contrast exudation and partial hemorrhage are considered.Patient details: mrs score 0, nihss score available: 19.The event was assessed as possibly related to the procedure.Hemorrhage post procedure complication minor injury/illness/impairment no problem detected device not returned no findings available hemorrhage/blood loss/bleeding adverse event without identified device or use problem general post-procedural complication stent.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported final mtici 3.Traction bleeding cannot be ruled out.And causality assessment provided as: possible related to procedure / probable related to underlying condition or disease.The patient¿s death on (b)(6) 2024 was reported.
 
Event or Problem Description
Additional information received reported that the death of the subject was not related to instruments or surgery.Considering the patient¿s advanced age, potential disease condition, and potential physical condition, death may be related to the studied disease and potential disease.The patient's initial treatment was a thrombectomy of the left middle cerebral artery and the left anterior cerebral artery.This failed to reconnect several times, and intimal injury was considered.Head ct during the procedure showed the possible intimal damage and contrast exudate.Four solitaire stent retrievers had been used in the procedure, and there were no device deficiencies.No additional treatment or hospitalization was performed, and the event recovered/resolved on (b)(6) 2024.This was not a new or recurrent stroke.The patient's mrs score was 0, and their nihss score was 19.The site assessed the event as not related to the device or the disease under study and possibly related to the procedure an underlying condition.It was believed to be related to the procedure as the patient had undergone multiple thrombectomy procedures, which can lead to intimal damage.Ancillary devices include catalyst 5f and shenruida aspiration catheters.
 
Additional Manufacturer Narrative
Upon further review, the report of the patient death was previously reported in manufacturer reports # 2029214-2024-00717, 2029214-2 024-00718, and 2029214-2024-00719.A2: patient¿s year of birth was 1941, but the exact date is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SOLITAIRE X
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19095862
Report Number2029214-2024-00649
Device Sequence Number7407979
Product Code NRY
UDI-Device Identifier00763000367619
UDI-Public00763000367619
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K203358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model NumberSFR4-3-20-10
Device Catalogue NumberSFR4-3-20-10
Device Lot NumberB595869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer04/17/2024
06/14/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/09/2024
07/09/2024
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Death; Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight70 KG